# SDR SWAA2020030442040

- Difficulty date: January 30, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FLOOR SPLICE STRAP BS 887 WL 174 LBL 19 TO RBL 19         R&R AFT CARGO BAY FLOOR SPLICE STRAP B.S.887 WL174 LBL19-RBL19 PER SRM 51-40-02-0G-0 DWG 146A7500 AND DWG 146A0061
